# SDR 2006FA0001009

- Difficulty date: September 23, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N7870Z
- Make and model: Cessna 150C
- Aircraft serial: 15059970
- Engine: Cont O200*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA35PA
- Part serial: BE2217148
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPAGE ON FINAL DUE TO CARBURATOR FLOODING, SUSPECT STUCK FLOAT.  REMOVED UNIT AND SENT BACK TO MANUFACTURE FOR INSPECTION.  THIS CARBURETOR WAS (FACTORY REBUILT) 1 YEAR EARLIER AND HAD LESS THAN 55 HOURS TT.  FUEL WAS FOUND SPILLING OUT OF COWLING WHEN EXITING THE AIRCRAFT, SHUT FUEL VALVE OFF.  (K)
